# SDR DHL200080502

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 577269
- Part serial: 388153
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OSCILATING AROUND VERT AXIS DURING FLT, BEGAN DURING ACCELERATION ACCOMPANIED BY LOUD NOISE (WIND).  FOUND RIGHT I/B FLAP ACTUATOR BROKEN.  REMOVED AND REPLACED FLAP ACTUATOR PER DC-8 M/M 27-51-10.  LEAK CHECK AND OPS CHECK OK PER M/M 27-51-10.
